# SDR SWIA2024021931228

- Difficulty date: December 28, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PITOT STATIC SKIN CUT OUT HAS GOUGING AROUND NUT PLATE HOLES BETWEEN STGR 14L AND STGR 15L   (C-CHECK RO 2/18/2024)   REMOVED AND INSTALLED NEW LEFT SIDE PITOT STATIC MOUNTING PLATE BETWEEN STGR 14L AND STGR 15L REF CRJ 700 SRM 51-40-11-001-001-A01. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
